MathSciNet Relay Station
MathSciNet bibliographic data
MR943304 35Q20 (34A55 34B25)
Lee, Jyh-Hao On the dissipative evolution equations associated with the Zakharov-Shabat system with a quadratic spectral parameter. Trans. Amer. Math. Soc. 316 (1989), no. 1, 327–336.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement